# SDR 9721849936

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: B118244
- Condition: Failed
- Location: Cockpit
- Part time: 46,390 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT WAS EN ROUTE AND APPROXIMATELY FORTY MILES FROM DESTINATION WHEN AN UNUSUAL FUEL QUANTITY IMBALANCE WAS EXPERIENCED AND THE FUEL QUANTITY TEST FUNCTION BECAME INOPERATIVE.  THE CAPTAIN DECLARED A FUEL EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT MASTER FUEL QUANTITY INDICATOR.  OPERATIONAL CHECK OK.
